The Open UniversitySkip to content
 

On the number of designs with affine parameters

Donovan, D. M. and Grannell, M. J. (2012). On the number of designs with affine parameters. Designs, Codes and Cryptography, 63(1) pp. 15–27.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1007/s10623-011-9528-7
Google Scholar: Look up in Google Scholar

Abstract

A construction is described that yields improved lower bounds for the numbers of 2-designs and resolvable 2-designs with the parameters of $AG_d(n,q)$.

Item Type: Journal Article
Copyright Holders: 2011 Springer Science+Business Media, LLC
ISSN: 0925-1022
Keywords: 2-design; affine geometry; flats; enumeration
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Related URLs:
Item ID: 34307
Depositing User: Mike Grannell
Date Deposited: 12 Sep 2012 09:23
Last Modified: 30 Nov 2012 10:37
URI: http://oro.open.ac.uk/id/eprint/34307
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk